MathSciNet Relay Station
MathSciNet bibliographic data
MR1862108 20J06 (20C05 20F29)
Jespers, Eric; Zimmermann, Alexander $\rm SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002), no. 2, 315–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement